# SDR SWIA200719001

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,145 hours, 39,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5672 - EXIT SIGN BELOW WINDOW IN 6A IS BROKEN.  REPLACED EMERGENCY EXIT SIGN AT 6A.  OPS CHECK GOOD.
